# SDR AALA2020030359053

- Difficulty date: January 12, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING  REAR SPAR TRAILING EDGE UPPER SURFACE SKIN PANEL #2 LOWER SURFACE BETWEEN RIB  7 AND RIB 9 AT WX4349. REPAIRED SKIN PANEL PER EA 302549.
